# SDR P5CA9701319

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1457-1467
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND FROM BS 1457-1467 10, LEFT OVERWING LONGERON (FUSELAGE).  REPAIRED LONGERON AS PER BOEING SRM 53-10-10 FIG 1.
